Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The rank of a flat module


Author: Richard T. Shannon
Journal: Proc. Amer. Math. Soc. 24 (1970), 452-456
MSC: Primary 16.40; Secondary 18.00
MathSciNet review: 0252439
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40, 18.00

Retrieve articles in all journals with MSC: 16.40, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0252439-6
PII: S 0002-9939(1970)0252439-6
Article copyright: © Copyright 1970 American Mathematical Society